# SDR USAA2012050400012

- Difficulty date: May 2, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 37,101 hours, 16,385 cycles
- System (JASC): 3242 · Brake
- Part: Control Unit
- Part number: E21327106
- Part serial: 7850
- Condition: Unreliable
- Location: Brakes
- Part time: 16 hours, 8 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED 'AUTO BRAKE FAULT / BRAKES RELEASED' ECAM MESSAGE EN ROUTE TO GCM.  CREW ELECTED TO DECLARE AN EMERGENCY AND RETURNED TO DEPARTURE.  REMOVED AND REPLACED THE BRAKE/STEERING CONTROL UNIT.  CONTROL UNIT SENT TO REPAIR VENDOR AND DECLARED 'NO FAULT FOUND'. AIRCRAFT HAS HAD ONE REPEAT BRAKE FAULT TO DATE WHICH WAS RESET WITH NO FURTHER ISSUES.
